# SDR 96ZZZX2077

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21113
- Make and model: Piper PA-44-180
- Aircraft serial: 447995040
- Propeller: Hartzl HCC2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Grease Fitting
- Part number: MS150011
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WRITE-UP BY PILOT STATED PROPELLER WAS SLINGING GREASE ON BLADES.  MAINTENANCE INSPECTION FOUND GREASE ZERK FITTING HAD FAILED INTERNALLY AND THE CHECK BALL AND SPRING WAS PUSHED INTO THE PROPELLER HUB BY GREASE PRESSURE WHEN HUB WAS SERVICED AT LAST 100-HOUR INSPECTION.
